# SDR AALA201709219004

- Difficulty date: August 26, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,965 hours, 25,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53477154004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT CARGO COMPARTMENT COVER SHEET AT STRINGER 40R, BETWEEN FR 55A AND FR 59.  REPLACED COVER SHEET ASSEMBLY PER SRM 51-72-11 AND DWG D53477000.
